# SDR SWAA2018072523819

- Difficulty date: July 18, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 40,089 hours, 20,867 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED AT LEADING EDGE AT STA 86.  R&R RIB IAW SRM AND DWG.
